Identifiability of mixtures of exponential families. (English) Zbl 0138.12105

Full Text: DOI


[1] Teicher, H, Identifiability of finite mixtures, Ann. math. statist., 34, 1265-1269, (1963) · Zbl 0137.12704
[2] Cramér, H, Mathematical methods of statistics, (1957), Princeton Univ. Press
[3] Feller, W, On a general class of contagious distributions, Ann. math. statist., 14, 389-399, (1943) · Zbl 0063.01341
[4] Bochner, S; Martin, W.T, Several complex variables, (1948), Princeton Univ. Press
[5] Teicher, H, On the mixture of distributions, Ann. math. statist., 31, 55-73, (1960) · Zbl 0107.13501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.